# SDR UIEA2016050300272

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 91,058 hours, 17,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STATION 552, BELOW STRINGER 37R, HAS DENT & GOUGE PREVIOUS DAMAGE, FOUND TO BE OUT OF LIMITS DURING DENT LOG REVIEW.  ACCOMPLISHED PERMANENT CATEGORY B REPAIR IAW SRM 53-00-01 REPAIR 1.  FAA FORM 8100-9 RECEIVED FOR INSPECTION THRESHOLD OF 6000 FC APPROVAL. )
